# SDR SWAA2022030845705

- Difficulty date: April 30, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 56,185 hours, 33,066 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** UPPER SURFACE OF AFT CARGO FLOOR 140CF STA 794 TO STA 868 WL 156 RB16. / FABRICATED AFT CARGO FLOOR PANEL 140CF IAW AMM 25-52-01-201-801. DRG # 453A2010-2 LOT # 5079180-1 THICKNESS .080 2024T3 CLAD. 57309U 5/2/19
